JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A GENERAL VISCOSITY APPROXIMATION METHOD OF FIXED POINT SOLUTIONS OF VARIATIONAL INEQUALITIES FOR NONEXPANSIVE SEMIGROUPS IN HILBERT SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A GENERAL VISCOSITY APPROXIMATION METHOD OF FIXED POINT SOLUTIONS OF VARIATIONAL INEQUALITIES FOR NONEXPANSIVE SEMIGROUPS IN HILBERT SPACES
Plubtieng, Somyot; Wangkeeree, Rattanaporn;
  PDF(new window)
 Abstract
Let H be a real Hilbert space and S = {T(s) : <} be a nonexpansive semigroup on H such that For a contraction f with coefficient 0 < < 1, a strongly positive bounded linear operator A with coefficient > 0. Let 0 < < . It is proved that the sequences {} and {} generated by the iterative method and where {t}, {} (0, 1) and {}, {} are positive real divergent sequences, converges strongly to a common fixed point which solves the variational inequality for .
 Keywords
fixed point;variational inequality;viscosity approximation;nonexpansive semigroup;strong convergence;
 Language
English
 Cited by
1.
Fixed point solutions of generalized mixed equilibrium problems and variational inclusion problems for nonexpansive semigroups, Fixed Point Theory and Applications, 2014, 2014, 1, 57  crossref(new windwow)
2.
Viscosity iterative methods for common fixed points of two nonexpansive mappings without commutativity assumption in Hilbert spaces, Acta Mathematica Scientia, 2011, 31, 2, 716  crossref(new windwow)
3.
A general composite explicit iterative scheme of fixed point solutions of variational inequalities for nonexpansive semigroups, Mathematical and Computer Modelling, 2011, 53, 5-6, 998  crossref(new windwow)
4.
Modified extragradient methods for variational inequality problems and fixed point problems for an infinite family of nonexpansive mappings in Banach spaces, Journal of Global Optimization, 2013, 55, 2, 437  crossref(new windwow)
 References
1.
J. B. Baillon, Un theoreme de type ergodique pour les contractions non lineaires dans un espace de Hilbert, C. R. Acad. Sci. Paris Ser. A-B 280 (1975), no. 22, Aii, A1511-A1514

2.
J. B. Baillon and H. Brezis, Une remarque sur le comportement asymptotique des semigroupes non lineaires, Houston J. Math. 2 (1976), no. 1, 5-7

3.
F. E. Browder, Convergence of approximants to fixed points of nonexpansive non-linear mappings in Banach spaces, Arch. Rational Mech. Anal. 24 (1967), 82-90 crossref(new window)

4.
F. Deutsch and I. Yamada, Minimizing certain convex functions over the intersection of the fixed point sets of nonexpansive mappings, Numer. Funct. Anal. Optim. 19 (1998), no. 1-2, 33-56 crossref(new window)

5.
G. Marino and H. K. Xu, A general iterative method for nonexpansive mappings in Hilbert spaces, J. Math. Anal. Appl. 318 (2006), no. 1, 43-52 crossref(new window)

6.
A. Moudafi, Viscosity approximation methods for fixed-points problems, J. Math. Anal. Appl. 241 (2000), no. 1, 46-55 crossref(new window)

7.
S. Plubtieng and R. Punpaeng, Fixed-point solutions of variational inequalities for nonexpansive semigroups in Hilbert spaces, Math. Comput. Modelling 48 (2008), no. 1-2, 279-286 crossref(new window)

8.
S. Reich, Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. Math. Anal. Appl. 75 (1980), no. 1, 287-292 crossref(new window)

9.
T. Shimizu and W. Takahashi, Strong convergence to common fixed points of families of nonexpansive mappings, J. Math. Anal. Appl. 211 (1997), no. 1, 71-83 crossref(new window)

10.
N. Shioji and W. Takahashi, Strong convergence theorems for asymptotically nonexpansive semigroups in Hilbert spaces, Nonlinear Anal. 34 (1998), no. 1, 87-99 crossref(new window)

11.
W. Takahashi, Nonlinear Functional Analysis, Fixed point theory and its applications. Yokohama Publishers, Yokohama, 2000

12.
W. Takahashi and Y. Ueda, On Reich's strong convergence theorems for resolvents of accretive operators, J. Math. Anal. Appl. 104 (1984), no. 2, 546-553 crossref(new window)

13.
H. K. Xu, Viscosity approximation methods for nonexpansive mappings, J. Math. Anal. Appl. 298 (2004), no. 1, 279-291 crossref(new window)

14.
H. K. Xu, Iterative algorithms for nonlinear operators, J. London Math. Soc. (2) 66 (2002), no. 1, 240-256 crossref(new window)

15.
H. K. Xu, An iterative approach to quadratic optimization, J. Optim. Theory Appl. 116 (2003), no. 3, 659-678 crossref(new window)

16.
I. Yamada, The hybrid steepest descent method for the variational inequality problem over the intersection of fixed point sets of nonexpansive mappings, Inherently parallel algorithms in feasibility and optimization and their applications (Haifa, 2000), 473-504, Stud. Comput. Math., 8, North-Holland, Amsterdam, 2001

17.
I. Yamada, N. Ogura, Y. Yamashita, and K. Sakaniwa, Quadratic optimization of fixed points of nonexpansive mappings in Hilbert space, Numer. Funct. Anal. Optim. 19 (1998), no. 1-2, 165-190 crossref(new window)